# SDR DALA2024040103952

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0268357) WHILE PERFORMING CUTOUT AT RIB 22 FOR LH WING SCIMITAR WINGLET MODIFICATION DWG #737-5220, CUT OUT WAS DONE ON THE AFT SIDE OF RIB 22. C/W ER/A 616581-14 REV ORIGINAL.
